This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
A Note on Radially Moore Digraphs
March 1996 (vol. 45 no. 3)
pp. 381-383

Abstract—Let D be a regular digraph with radius s. Then D is a radially Moore digraph if it has the maximum possible number of nodes and the diameter of D does not exceed s + 1. We show that for each s and t there exists a regular radially Moore digraph of degree t with radius s. Moreover, we give an upper bound for the number of central nodes in radially Moore digraphs with degree two.

[1] E.T. Baskoro,M. Miller,J. Plesník, and S. Znám,"Digraphs of Degree 3 and Order Close to the Moore Bound," J. Graph Theory, to appear.
[2] W.G. Bridge and S. Toueg,"On the Impossibility of Directed Moore graphs," J. Combin. Theory B, vol. 29, pp. 339-341, 1980.
[3] M.A. Fiol,J.L.A. Yebra, and I. Alegre,"Line Digraph Iterations and the (d, k) Digraph Problem," IEEE Trans. Computers, vol. 33, pp. 400-403, 1984.
[4] M. Imase and M. Itoh,"A Design for Directed Graphs with Minimum Diameter," IEEE Trans. Computers, vol. 32, pp. 782-784, 1983.

Index Terms:
Center, communication network, distance, Mooredigraph, radius, regular digraph.
Citation:
Martin Knor, "A Note on Radially Moore Digraphs," IEEE Transactions on Computers, vol. 45, no. 3, pp. 381-383, March 1996, doi:10.1109/12.485578
Usage of this product signifies your acceptance of the Terms of Use.